| Model Number |
DISPOSABLES KIT, FOR FIBERTAK,STRAIGHT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
Event or Problem Description
On the 14th february 2023 it was advised via email that an ar-3600d, (disposables kit, for fibertak¿ suture anchor with 1.6 mm drill, straight spear and obturator) - (batch#14950285) was clogged up and jammed upon drilling into the glenoid.The guide has a small window that appears to be clogged up with bone.The procedure was completed by using a 3.0mm suturetak over the existing hole.A case and patient was involved.